The density of algebraic points on certain pfaffian surfaces

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

JONES, Gareth O., Margaret THOMAS, 2011. The density of algebraic points on certain pfaffian surfaces. In: The Quarterly Journal of Mathematics. 63(3), pp. 637-651. ISSN 0033-5606

@article{Jones2011densi-17165, title={The density of algebraic points on certain pfaffian surfaces}, year={2011}, doi={10.1093/qmath/har011}, number={3}, volume={63}, issn={0033-5606}, journal={The Quarterly Journal of Mathematics}, pages={637--651}, author={Jones, Gareth O. and Thomas, Margaret} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/17165"> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:issued>2011</dcterms:issued> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-29T15:16:52Z</dcterms:available> <dcterms:bibliographicCitation>Publ. in: Quarterly Journal of Mathematics ; 63 (2012), 3. - S. 637-651</dcterms:bibliographicCitation> <dc:creator>Thomas, Margaret</dc:creator> <dcterms:title>The density of algebraic points on certain pfaffian surfaces</dcterms:title> <dcterms:abstract xml:lang="eng">We prove some instances of Wilkie's conjecture on the density of rational points on sets definable in the real exponential field. In particular, we prove that this conjecture is true for surfaces defined using restricted exponentiation, and that it is true for a general Pfaffian surface provided that the surface admits a certain kind of parameterization.</dcterms:abstract> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-29T15:16:52Z</dc:date> <dc:contributor>Jones, Gareth O.</dc:contributor> <dc:rights>deposit-license</dc:rights> <dc:contributor>Thomas, Margaret</dc:contributor> <dc:creator>Jones, Gareth O.</dc:creator> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/17165"/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto